# SDR CALA2025032703237

- Difficulty date: March 25, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N77538
- Make and model: Boeing 737824
- Aircraft serial: 63694
- Aircraft time: 26,231 hours, 9,746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK {B737-33-3-0235} - 29 C SEAT MOUNTED EMERGENCY LIGHT INOP RELAMPED SEAT 29 C MOUNTED EMERGENCY LIGHT, REF AMM 33-51-11 OPS CK GOOD NO FURTHER DEFECTS NOTED.
